# SDR 96ZZZX6097

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N7011X
- Make and model: Cessna 402C
- Aircraft serial: 402C0255
- Engine: Cont TSIO520VB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6462108
- Condition: Failed
- Location: Rt Eng Fuel
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL, THE RIGHT ENGINE QUIT. THE PILOT MADE REJECTED TAKEOFF PROCEDURES.  NO DAMAGE TO A/C OR PERSONAL.  INVESTIGATION SHOWED THE ENG DRIVEN PUMP FAILED.  A TEAR DOWN INSPECTION REVEALED SOME WEAR AND TWO BROKEN BLADES.  NO CONCLUSIONS WERE DRAWN ON THE CAUSE FOR FAILURE.  THERE WERE NO INDICATIONS PRIOR TO FAILURE.
